Advanced search
1 file | 815.59 KB

Discrete spline methods for solving two point fractional Bagley-Torvik equation

Author
Organization
Keywords
BOUNDARY-VALUE-PROBLEMS, DIFFERENTIAL-EQUATIONS, NUMERICAL-SOLUTION, ORDER, Discrete spline, Two point fractional Bagley Torvik equation, Caputo, fractional derivative, Weighted and shifted Griinwald Letnikov, Error, bound

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 815.59 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Zahra, WK, and Marnix Van Daele. 2017. “Discrete Spline Methods for Solving Two Point Fractional Bagley-Torvik Equation.” Applied Mathematics and Computation 296: 42–56.
APA
Zahra, W., & Van Daele, M. (2017). Discrete spline methods for solving two point fractional Bagley-Torvik equation. APPLIED MATHEMATICS AND COMPUTATION, 296, 42–56.
Vancouver
1.
Zahra W, Van Daele M. Discrete spline methods for solving two point fractional Bagley-Torvik equation. APPLIED MATHEMATICS AND COMPUTATION. 2017;296:42–56.
MLA
Zahra, WK, and Marnix Van Daele. “Discrete Spline Methods for Solving Two Point Fractional Bagley-Torvik Equation.” APPLIED MATHEMATICS AND COMPUTATION 296 (2017): 42–56. Print.
@article{8512216,
  author       = {Zahra, WK and Van Daele, Marnix},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  language     = {eng},
  pages        = {42--56},
  title        = {Discrete spline methods for solving two point fractional Bagley-Torvik equation},
  url          = {http://dx.doi.org/10.1016/j.amc.2016.09.016},
  volume       = {296},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: